Hi everyone, hope you are doing well..... I am just wondering if anyone could help me with John, one minute he is as high as a kite and the next minute for what seems to be no reason at all he then goes flat as anything, he calls this feeling dull.... As you are all aware we are trying really hard to reduce his prednisolone, we have had a few problems with this as he had tonsillitis and as he now has adrenal suppression we had to give him another high dose of steroids.... He is on Montelukast 5mg, Slophyllin 125mg x twice daily, omeprazole 40mg daily, Prednisolone 4mg alternate days, Seretide125 x 2 puffs am and pm, atrovent 2 puffs am and pm, salmeterol am and pm and salbutamol when required...... He has just finished a course of amoxcycillin 250.... Is there anything there that anyone has had any problems with, oh yes he also has omalizumab 300ml once a month and has just had that for a year......... Please help, its not fair on John its almost as if he feels alien when he has an episode, he says he feels so mad but doesnt feel as though he is in his own body.......
Content on HealthUnlocked does not replace the relationship between you and doctors or other healthcare professionals nor the advice you receive from them.